Mathematical Models of Physical Scale

Files in this item

Files Size Format View
article_RIP522_part5.pdf 870.7Kb application/pdf Thumbnail

Show full item record

Item Metadata

Title: Mathematical Models of Physical Scale
Author: Cox, Kenneth J.
Series: The Rice University Studies, Volume 52, Number 2
Issue: Issue 2
Date: 1966-04
Citation: Cox, Kenneth J.. (1966). "Mathematical Models of Physical Scale." vol. 52. no. 2, pp. 53-58.
Description: Introduction-- Logical Approaches to Obtain Problem Solutions-- Verification of Mathematical Models-- Specific Examples-- Conclusions

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.

This item appears in the following Collection(s)